# SDR CALA9800356

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF WING CENTER SECTION SKIN CORRODED FORWARD OF PRESSURE PANEL AT STA 1361, RBL 43 TO 85.  REPAIRED IAW SRM 51-21-01.
